Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 17, NWS Green Bay, WI

February 28, 2012

NWS Green Bay, WI issued this small craft advisory at Feb 28, 2012, 4:44 AM CST. It took effect at Feb 29, 2012, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2012, 4:44 AM CST (10:44 UTC)
In effect from
Feb 29, 2012, 12:00 AM CST
Expired
Feb 29, 2012, 9:03 AM CST
In force
9 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WHUS73 KGRB 281044
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
444 AM CST TUE FEB 28 2012

...BLUSTERY SOUTHEAST WINDS DEVELOPING TONIGHT...

.SOUTHEAST WINDS WILL BE ON THE INCREASE TONIGHT INTO WEDNESDAY AS
A STRONG STORM SYSTEM APPROACHES THE REGION. 

LMZ541>543-281845-
/O.NEW.KGRB.SC.Y.0017.120229T0600Z-120301T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
444 AM CST TUE FEB 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST WEDNESDAY. 

* WINDS...LOOK FOR SOUTHEAST WINDS TO INCREASE TO 15 TO 25 KNOTS
  TONIGHT WITH GUSTS TO 30 KNOTS. WINDS WILL TURN SOUTHWEST
  WEDNESDAY AFTERNOON AND DIMINISH TO 10 TO 20 KNOTS.

* WAVES...WAVES WILL BUILD TO 5 TO 8 FEET OVERNIGHT AND CONTINUE
  INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
358 
WHUS73 KGRB 281617
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 AM CST TUE FEB 28 2012

...BLUSTERY SOUTHEAST WINDS DEVELOPING TONIGHT...

.GUSTY SOUTHEAST WINDS WILL BE ON THE INCREASE TONIGHT INTO
WEDNESDAY MORNING AS A STRONG STORM SYSTEM APPROACHES THE REGION.
WINDS WILL EASE A BIT FOR A TIME LATE WEDNESDAY MORNING AS THE LOW
CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE AGAIN
WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE LOW
MOVES AWAY TO THE EAST THURSDAY.

LMZ541>543-290030-
/O.CON.KGRB.SC.Y.0017.120229T0600Z-120301T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1017 AM CST TUE FEB 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST WEDNESDAY...

* WINDS...LOOK FOR SOUTHEAST WINDS TO INCREASE TO 15 TO 25 KNOTS
  TONIGHT WITH GUSTS TO 30 KNOTS. WINDS WILL TURN SOUTHWEST
  WEDNESDAY AFTERNOON AND DIMINISH TO 15 TO 20 KNOTS.

* WAVES...WAVES WILL BUILD TO 5 TO 8 FEET OVERNIGHT AND CONTINUE 
  INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
234 
WHUS73 KGRB 282121
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CST TUE FEB 28 2012

...BLUSTERY SOUTHEAST WINDS DEVELOPING TONIGHT...

.GUSTY SOUTHEAST WINDS WILL BE ON THE INCREASE TONIGHT INTO
WEDNESDAY MORNING AS A STRONG STORM SYSTEM APPROACHES THE REGION.
WINDS WILL EASE A BIT FOR A TIME LATE WEDNESDAY MORNING AS THE
LOW CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE
AGAIN WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE
LOW MOVES AWAY TO THE EAST THURSDAY.

LMZ541>543-290530-
/O.CON.KGRB.SC.Y.0017.120229T0600Z-120301T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
321 PM CST TUE FEB 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST WEDNESDAY...

* WINDS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT
  WITH GUSTS TO 30 KNOTS. WINDS WILL TURN SOUTHWEST WEDNESDAY
  AFTERNOON AND DIMINISH TO 15 TO 20 KNOTS.

* WAVES...WAVES WILL BUILD TO 6 TO 10 FEET OVERNIGHT AND CONTINUE 
  INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
211 
WHUS73 KGRB 290321
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
921 PM CST TUE FEB 28 2012

...BLUSTERY SOUTHEAST WINDS DEVELOPING TONIGHT...

.GUSTY SOUTHEAST WINDS WILL BE ON THE INCREASE OVERNIGHT INTO
WEDNESDAY MORNING AS A STRONG STORM SYSTEM APPROACHES THE REGION.
WINDS WILL EASE A BIT FOR A TIME LATE WEDNESDAY MORNING AS THE
LOW CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE
AGAIN WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE
LOW MOVES AWAY TO THE EAST THURSDAY.

LMZ541>543-291130-
/O.CON.KGRB.SC.Y.0017.120229T0600Z-120301T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
921 PM CST TUE FEB 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...EAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT.
  OCCASIONAL GUSTS TO 35 KNOTS ARE POSSIBLE...MAINLY WEDNESDAY
  MORNING. WINDS  WILL TURN SOUTHWEST WEDNESDAY AFTERNOON AND
  DIMINISH TO 15 TO 20 KNOTS.

* WAVES...WAVES WILL BUILD TO 6 TO 10 FEET OVERNIGHT AND 
  CONTINUE INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
318 
WHUS73 KGRB 291031
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 AM CST WED FEB 29 2012

...STRONG SOUTHEAST WINDS TO LINGER TODAY...

.GUSTY SOUTHEAST WINDS WILL CONTINUE THIS MORNING AS A STRONG
STORM SYSTEM APPROACHES TRACKS OVER WISCONSIN. WINDS WILL BEGIN 
TO EASE LATER TODAY AS THE TRACKS INTO EAST CENTRAL WISCONSIN.

LMZ541>543-291845-
/O.CON.KGRB.SC.Y.0017.000000T0000Z-120301T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
431 AM CST WED FEB 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...EAST WINDS 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35
  KNOTS WILL CONTINUE THIS MORNING. WINDS WILL TURN SOUTHWEST THIS
  AFTERNOON AND DIMINISH TO 15 TO 20 KNOTS.

* WAVES...WAVES OF 6 TO 10 FEET WILL CONTINUE TODAY BEFORE
  SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
457 
WHUS73 KGRB 291503
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
903 AM CST WED FEB 29 2012

...STRONG SOUTHEAST TO SOUTH WINDS THROUGH THE AFTERNOON...

.GUSTY SOUTHEAST WINDS WILL CONTINUE INTO THE EARLY AFTERNOON AND
THEN BECOME SOUTH AS A STORM SYSTEM OVER SOUTHERN MINNESOTA MOVES
TO CENTRAL WISCONSIN. AS THIS SYSTEM PULLS AWAY FROM THE REGION
THIS EVENING...WINDS WILL BECOME SOUTHWEST TO WEST AND DECREASE.

LMZ541>543-292200-
/O.UPG.KGRB.SC.Y.0017.000000T0000Z-120301T0000Z/
/O.NEW.KGRB.GL.W.0006.120229T1503Z-120229T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
903 AM CST WED FEB 29 2012

...GALE WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT.

* WINDS...SOUTHEAST WINDS TO 30 KTS WITH GALE FORCE GUSTS TO
  AROUND 45 KTS INTO THE EARLY AFTERNOON...BECOMING SOUTH WITH
  GALE FORCE GUSTS TO 40 KTS THIS AFTERNOON. WINDS WILL TURN
  SOUTHWEST LATE THIS AFTERNOON AND DIMINISH TO 15 TO 20 KNOTS.

* WAVES...WAVES OF 6 TO 10 FEET WILL CONTINUE BEFORE SUBSIDING
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 4:00 AM CST, 44 minutes earlier.

Area forecast discussion, Feb 28, 4:00 AM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CST TUE FEB 28 2012

.SHORT TERM...TODAY/TONIGHT/WEDNESDAY. THE WINTER STORM DOMINATES
THIS PERIOD. MODELS IN GOOD AGREEMENT WITH THE SURFACE AND H8 LOWS
TRACKING FROM FSD WED MORNING TO MSP TO AROUND AUW THEN DEPARTING
FAR NE WISCONSIN AND WEAKENING WEDNESDAY NIGHT. TRACK ALONE WOULD
FAVOR HEAVY SNOW BAND ACROSS NORTHERN WISCONSIN. SOUTH OF THIS
LINE...WILL START WITH AN ADVISORY AS MODEL SOUNDINGS INTRODUCING
VARIOUS SCENARIOS OF MIXES OF SNOW...FREEZING RAIN...SLEET AND
SNOW. FOR AN EXAMPLE ON HOW THIS WARM SURGE WILL AFFECT THE PCPN
TYPE...THE 06Z NAM FORECAST SOUNDINGS INDICATE RAIN FOR THE OSH
AREA AT 09Z WEDNESDAY...WHILE THE SAME TIME PERIOD FOR GRB IS
HEAVY SNOW. FORECAST SOUNDING SHOW A DEEP SNOW GROWTH REGION
BETWEEN 700 MB AND 500 MB ACROSS THE NORTH BEFORE SOME WARM AIR
INVADES LATER WEDNESDAY. THIS FINE TUNE ADJUSTMENT OF THE HEAVY
SNOW BAND WILL BE ONGOING TODAY AS THE SYSTEM EVOLVES.

BUT THERE IS POTENTIAL PART OF THE ADVISORY MAY BE NEED TO BE
UPGRADED TO A WARNING FOR VARIOUS REASONS. MODELS IN GENERAL
OUTPUTTING AROUND A HALF INCH QPF OUTPUTS WITH THE WAA SECTOR OF
THE STORM LATE TONIGHT INTO WEDNESDAY MORNING. THE STRONGEST WAA
WORKS OVER THE REGION LATE TONIGHT AND PROBABLY THE START OF THE
MORNING COMMUTE. A BRIEF PERIOD OF UP 100 J/KG CAPE WHICH IS NOT
BAD FOR A WINTER STORM CERTAINLY SHOWING SIGNS OF BEING A LITTLE
CONVECTIVE...WHICH COULD MEAN A BURST OF HEAVY SNOW AND SLEET.

ON THE OTHER HAND...LATER RUNS MAY BECOME EVEN MORE AGGRESSIVE WITH
THE WARM AIR DUE TO THE SURFACE AND H8 LOW SLOWING DOWN AND THEN
TRACK FURTHER NORTH TO PUT THE HEAVY SNOW FURTHER NORTH.

AREA OF ENHANCED CLOUDS SLIDING OVER NORTHERN WISCONSIN THIS
MORNING ASSOCIATED WITH THE RRQ REGION OF AN UPPER JET. LFQ REGION
OF THE NEXT UPPER JET ASSOCIATED WITH THE DEEPENING SYSTEM
APPROACHES LATE TONIGHT. COULD HAVE A DOUBLE JET COUPLET PERIOD
LATER TONIGHT...HOWEVER THE BEST DYNAMICS WITH THE LFQ OF THE
UPPER JET LIKELY TO PASS OVER EARLY LATE TONIGHT INTO WEDNESDAY MORNING
TO ADD TO THE WAA LIFT...AGAIN TO POINT THE POTENTIAL OF A WARNING
EVENT OVER THE GOING ADVISORY AREA. PWATS APPROACH A HEALTHY 0.80 BY
12Z WEDNESDAY.

WILL RUN A NON DIURNAL TEMPERATURE TREND THROUGH WEDNESDAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.

DEPARTURE OF THE WINTER STORM SYSTEM IS THE MAIN CONCERN DURING
THIS PART OF THE FORECAST. MODELS HAD A 500MB LOW OVER THE
FORECAST AREA AT 00Z THU MOVING EAST OF THE STRAITS OF MACKINAC
BY 12Z THU...THEN CONTINUING EAST AS A WEAK RIDGE REACHES
WISCONSIN. EXPECT PRECIPITATION TO BE IN THE FORM OF SNOW DUE TO
COLDER AIR IN PLACE. AN UPPER RIDGE AND A WEAK SURFACE RIDGE SHOULD
ALLOW FOR A MOSTLY DRY DAY ON THURSDAY BEFORE PRECIPITATION
ASSOCIATED WITH THE NEXT SYSTEM MAKES ITS WAY INTO THE AREA THURSDAY
NIGHT. PRECIPITATION TYPE IS A CONCERN ON FRIDAY WITH WARMER AIR. KEPT
CHANCE POPS FRIDAY NIGHT ACROSS THE ENTIRE AREA AND IN THE NORTH ON
SATURDAY...THEN MAINLY DRY THROUGH THE START OF THE NEXT WORK WEEK.
&&

.AVIATION...MID LEVEL VFR CIGS TO INCREASE TODAY...THEN LOWER TO
IFR LATER TONIGHT DUE TO INCREASING SNOW FROM WEST TO EAST.
&&

.MARINE...WILL HOIST A SCA LATER TONIGHT INTO WEDNESDAY AS THE
SURFACE PRESSURE GRADIENT INCREASES.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM CST
WEDNESDAY FOR WIZ022-038>040-048>050.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST
WEDNESDAY FOR WIZ035>037-045.

WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST
WEDNESDAY FOR WIZ005-010-011-018>020-030-031.

WINTER STORM WARNING FROM 9 PM THIS EVENING TO 6 PM CST
WEDNESDAY FOR WIZ012-013-021-073-074.

&&

TDH/MG
Hazardous weather outlook, Feb 27, 3:34 PM CST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CST MON FEB 27 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
334 PM CST MON FEB 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A MAJOR WINTER STORM IS EXPECTED TO IMPACT THE AREA TUESDAY NIGHT
AND WEDNESDAY...AND CAUSE WIDESPREAD DISRUPTIONS TO TRAVEL.  BE
SURE TO MONITOR THE LATEST FORECASTS AND WINTER WEATHER MESSAGES
FROM THE NATIONAL WEATHER SERVICE IN GREEN BAY FOR THE MOST UP-TO-
DATE INFORMATION ON THE STORM.

TRAVEL DIFFICULTIES COULD OCCUR AGAIN ON FRIDAY OR EARLY SATURDAY AS
ANOTHER STORM SYSTEM CROSSES THE AREA. THERE IS CONSIDERABLE
UNCERTAINTY ON THE TRACK THE STORM WILL TAKE. ANYONE WITH TRAVEL
PLANS FOR THE END OF THE WEEK SHOULD MONITOR LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-282145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
334 PM CST MON FEB 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

GALE FORCE GUSTS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING
AS A STRONG STORM MOVES ACROSS THE WESTERN GREAT LAKES.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 5:00 AM CSTWinter Storm WarningGRBDoor, Florence, Forest, Langlade, Lincoln, Marathon and 6 more37 hr
Feb 28, 5:00 AM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 5 more37 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.